Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Rapid City, SD
NWS Rapid City, SD issued this severe thunderstorm warning at Jun 14, 2015, 4:28 AM MDT for Ziebach County, South Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2015, 4:28 AM MDT (10:28 UTC)
- Expired
- Jun 14, 2015, 5:15 AM MDT
- In force
- 47 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Ziebach County, SD
The radar
The Rapid City radar (KUDX), 132 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 10.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 448 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:27 AM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 14, 3:27 AM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 327 AM MDT SUN JUN 14 2015 .SHORT TERM...TODAY THROUGH MONDAY NIGHT ISSUED AT 326 AM MDT SUN JUN 14 2015 CURRENT SURFACE ANALYSIS SHOWS NEARLY STATIONARY FRONTAL BOUNDARY FROM CENTRAL SD ACROSS WESTERN NEB AND SOUTHERN WY. UPPER LEVEL ANALYSIS SHOWS NEAR ZONAL FLOW ACROSS THE REGION..WITH UPPER LOW REMAINING ACROSS SOUTH CENTRAL CANADA. SHORTWAVE ENERGY NEAR EXIT REGION OF UPPER JET AND STRONG MID LEVEL THETA-E ADVECTION IS HELPING TO PRODUCE QUITE A BIT OF SHOWER AND THUNDERSTORM ACTIVITY FROM NORTHEAST WY AND THE NORTHERN BLACK HILLS INTO NORTHWEST SD. A FEW STORMS HAVE BEEN STRONG TO SEVERE OVERNIGHT WITH HAIL AND GUSTY WINDS. SKIES ARE MOSTLY CLOUDY IN MANY AREAS NOW WITH TEMPS RANGING FROM FROM THE LOW TO MID 50S ACROSS NORTHEAST WY TO NEAR 70 OVER SOUTH CENTRAL SD. UNSETTLED WX WILL CONTINUE INTO THE UPCOMING WEEK...WITH DAILY CHANCES FOR PCPN IN MOST AREAS. COOLER AIR IN PLACE BEHIND THE BOUNDARY WILL KEEP TEMPS BELOW AVERAGE IN MANY AREAS OVER THE NEXT COUPLE OF DAYS...EXCEPT FOR SOUTH CENTRAL SD. FOR TODAY...MAIN BAND OF SHOWERS AND THUNDERSTORMS WILL EXIT THE CWA BY 15Z. HOWEVER...SPOTTY SHOWER AND THUNDERSTORM ACTIVITY WILL LIKELY REDEVELOP THROUGH THE LATE MORNING AND AFTERNOON. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS SHOULD BE GREATEST ACROSS SOUTH CENTRAL SD IN THE VICINITY OF THE FRONTAL BOUNDARY THIS AFTERNOON. WARM AND MOIST ENVIRONMENT THERE SHOULD PRODUCE SBCAPE VALUES OF 1000 TO 2000 J/KG IN THE AFTERNOON. HOWEVER...SHEAR LOOKS RELATIVELY WEAK...SO STORMS MAY END UP BEING PULSEY IN NATURE. HIGHS WILL RANGE FROM THE LOW TO MID 60S ACROSS A GOOD PORTION OF NORTHEAST WY AND THE BLACK HILLS TO THE MID 80S OVER TRIPP COUNTY. ADDITIONAL SHORTWAVE ENERGY IS PROGGED TO TRACK ACROSS SOUTHERN PORTIONS OF THE CWA INTO THE CENTRAL PLAINS TONIGHT...WITH BEST CHANCES FOR RAINFALL ACROSS FAR SOUTHERN PORTIONS OF THE CWA. LOWS WILL MOSTLY BE IN THE 50S...WITH SOME 40S ACROSS THE HILLS AND NORTHEAST WY. MODELS DIFFER SOME ON MONDAY...WITH GFS AND NAM DRY IN MANY AREAS...WHILE ECMWF SHOWING ANOTHER WEAK WAVE BRINGING MORE PCPN ACROSS NORTHEAST WY AND MUCH OF WESTERN SD. WILL KEEP CHANCES FOR MUCH OF THE CWA...ESPECIALLY FOR THE AFTERNOON...WITH THE BEST CHANCES OVER NORTHEAST WY AND SOUTHWEST SD. EITHER WAY...THE BEST AND MOST WIDESPREAD CHANCES FOR PCPN EARLY IN THE WEEK SHOULD HOLD OFF UNTIL MONDAY NIGHT AND ESPECIALLY TUESDAY...AS A STRONGER WAVE MOVES ACROSS THE REGION. HIGHS ON MONDAY WILL BE IN THE MID 60S TO MID 70S...WITH A GOOD DEAL OF CLOUD COVER PERSISTING. .LONG TERM...TUESDAY THROUGH SATURDAY ISSUED AT 326 AM MDT SUN JUN 14 2015 MODELS CONTINUE TO SHOW MEAN ZONAL FLOW ACROSS THE AREA TUESDAY THROUGH NEXT WEEKEND. PERIODIC SHORTWAVES WILL MOVE ACROSS THE CWA IMPINGING ON FRONTAL BOUNDARY DRAPED ACROSS MT/WY/SD/ND. RESULT WILL BE A DAILY CHANCE OF SHRA/TSRA WITH THE BEST CHANCE OF WIDESPREAD PRECIPITATION OVER WESTERN SD TUESDAY WHEN HEAVY RAIN IS POSSIBLE. TEMPERATURES WILL BE NEAR AVERAGE. && .AVIATION...FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING ISSUED AT 326 AM MDT SUN JUN 14 2015 SHRA/TSRA WILL MOVE ACROSS WESTERN SD EARLY THIS MORNING... AND THEN INTO CENTRAL SD. MVFR CIGS/IFR VSBYS WITH THE TSRA. AREA OF MVFR/IFR CIGS WILL DEVELOP IN THE WAKE OF THE SHRA/TSRA OVERNIGHT...AND WILL AFFECT THE KGCC AND KRAP TERMINALS. LOCAL LIFR CONDITIONS POSSIBLE FOR THE BLACK HILLS. CIGS WILL BE SLOW TO IMPROVE THIS MORNING...WITH MVFR CIGS LINGERING INTO EARLY THIS AFTERNOON. ADDITIONAL SHRA/TSRA POSSIBLE THROUGH SUNDAY NIGHT. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...26 LONG TERM...HELGESON AVIATION...HELGESON
Hazardous weather outlook, Jun 13, 6:46 AM MDT, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 646 AM MDT SAT JUN 13 2015 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-141300- HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH- NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY- SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS- CUSTER CO PLAINS-PENNINGTON CO PLAINS-HAAKON-FALL RIVER-SHANNON- JACKSON-BENNETT-MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS- SOUTHERN MEADE CO PLAINS-HERMOSA FOOT HILLS-NORTHERN CAMPBELL- SOUTHERN CAMPBELL-WESTERN CROOK-WYOMING BLACK HILLS-WESTON- NORTHEASTERN CROOK- 646 AM MDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA THIS AFTERNOON AND TONIGHT AS A COLD FRONT SLOWLY CROSSES THE AREA. ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING...MAINLY ACROSS THE BLACK HILLS AREA AND THE WESTERN SOUTH DAKOTA PLAINS. HAIL AND GUSTY WINDS CAN BE EXPECTED WITH ANY STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DAILY CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM SUNDAY THROUGH MUCH OF NEXT WEEK. ISOLATED STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE ON SUNDAY ACROSS PORTIONS OF SOUTHWEST INTO SOUTH CENTRAL SOUTH DAKOTA DURING THE AFTERNOON AND EARLY EVENING. SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE MONDAY NIGHT INTO TUESDAY AS A STRONGER UPPER LEVEL SYSTEM CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Special weather statement, Jun 14, 2:21 AM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 221 AM MDT SUN JUN 14 2015 WYZ057-058-140900- WYOMING BLACK HILLS WY-WESTON WY- 221 AM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WESTON COUNTY UNTIL 300 AM MDT... AT 221 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OSAGE...OR 19 MILES NORTHWEST OF NEWCASTLE...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OSAGE...FOUR CORNERS AND BUCKHORN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4387 10461 4404 10468 4417 10406 4388 10405 TIME...MOT...LOC 0821Z 253DEG 26KT 4398 10455 CARSTENS
Special weather statement, Jun 14, 2:54 AM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
254 AM MDT SUN JUN 14 2015
SDZ002-012>014-031-073-141000-
PENNINGTON CO PLAINS SD-BUTTE SD-ZIEBACH SD-
NORTHERN MEADE CO PLAINS SD-SOUTHERN MEADE CO PLAINS SD-PERKINS SD-
254 AM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...MEADE...NORTHEASTERN
PENNINGTON...SOUTHEASTERN BUTTE AND NORTHWESTERN ZIEBACH COUNTIES
UNTIL 400 AM MDT...
AT 254 AM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF NORTH
LEMMON TO 8 MILES EAST OF ZEONA TO 13 MILES SOUTHEAST OF BEAR BUTTE
STATE PARK...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEMMON...FAITH...UNION CENTER...BISON...PLAINVIEW...ENNING...
MEADOW...CHANCE...ELM SPRINGS...WHITE OWL...RED OWL...SHADEHILL...
MAURINE...DATE...HEREFORD...MUD BUTTE...USTA...STONEVILLE...MARCUS
AND FAIRPOINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4547 10200 4547 10155 4414 10235 4412 10240
4432 10324 4437 10329 4594 10233 4595 10201
TIME...MOT...LOC 0854Z 281DEG 40KT 4611 10214 4515 10275 4440 10319
HELGESONSpecial weather statement, Jun 14, 3:01 AM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
301 AM MDT SUN JUN 14 2015
SDZ024-028-141000-
NORTHERN BLACK HILLS SD-CENTRAL BLACK HILLS SD-
301 AM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAWRENCE...SOUTHWESTERN
MEADE AND WEST CENTRAL PENNINGTON COUNTIES UNTIL 400 AM MDT...
AT 300 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
O'NEIL PASS...OR 18 MILES SOUTHWEST OF LEAD...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JOHNSON SIDING...NEMO...SILVER CITY...HISEGA...ROCHFORD...MYSTIC...
BROWNSVILLE...PACTOLA RESERVOIR...ROUBAIX LAKE AND O'NEIL PASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4422 10405 4430 10352 4424 10344 4405 10340
4402 10404
TIME...MOT...LOC 0900Z 261DEG 24KT 4413 10396
HELGESONSpecial weather statement, Jun 14, 3:02 AM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
302 AM MDT SUN JUN 14 2015
WYZ057-058-141000-
WYOMING BLACK HILLS WY-WESTON WY-
302 AM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WESTON COUNTY UNTIL
400 AM MDT...
AT 302 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF CLARETON...OR 19 MILES WEST OF NEWCASTLE...MOVING
EAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWCASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4392 10471 4403 10409 4384 10405 4378 10405
4377 10406 4375 10467
TIME...MOT...LOC 0902Z 261DEG 23KT 4385 10459
HELGESONLocal storm report, Jun 14, 3:59 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
359 AM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 AM TSTM WND GST 2 NNE FAITH 45.04N 102.02W
06/14/2015 M63 MPH PERKINS SD ASOS
&&
WFO UNRSpecial weather statement, Jun 14, 4:21 AM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
421 AM MDT SUN JUN 14 2015
SDZ013-014-031-032-043-073-141115-
PENNINGTON CO PLAINS SD-HAAKON SD-ZIEBACH SD-JACKSON SD-
NORTHERN MEADE CO PLAINS SD-SOUTHERN MEADE CO PLAINS SD-
421 AM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...WESTERN
HAAKON...EASTERN MEADE...NORTHEASTERN PENNINGTON AND ZIEBACH COUNTIES
UNTIL 515 AM MDT...
AT 421 AM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
FIRESTEEL TO 7 MILES NORTH OF WASTA...AND MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EAGLE BUTTE...DUPREE...FAITH...CHERRY CREEK...MILESVILLE...
PLAINVIEW...ELM SPRINGS...BRIDGER...MARCUS...GRINDSTONE...RED ELM...
SOUTH EAGLE BUTTE...HOWES...THUNDER BUTTE...RED SCAFFOLD...IRON
LIGHTNING...CREIGHTON AND BILLSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4500 10150 4499 10114 4482 10114 4395 10194
4428 10269 4505 10203 4505 10201 4508 10200
4548 10165 4547 10147
TIME...MOT...LOC 1021Z 285DEG 26KT 4552 10123 4418 10245
HELGESONThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:14 AM MDT | Special Weather Statement | UNR | Butte | 46 min |
| Jun 14, 1:56 AM MDT | Special Weather Statement | UNR | Butte, Lawrence | 49 min |
| Jun 14, 2:19 AM MDT | Special Weather Statement | UNR | Lawrence | 41 min |
| Jun 14, 2:54 AM MDT | Special Weather Statement | UNR | Meade, Perkins | 66 min |
| Jun 14, 3:01 AM MDT | Special Weather Statement | UNR | Lawrence | 59 min |
| Jun 14, 3:44 AM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 61 min |
| Jun 14, 4:21 AM MDT | Special Weather Statement | UNR | Ziebach | 54 min |
| Jun 14, 4:31 AM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Pennington, Ziebach | 59 min |
| Jun 14, 4:48 AM MDT | Severe Thunderstorm Warning | UNR | Haakon, Ziebach | 57 min |
| Jun 14, 5:52 AM MDT | Special Weather Statement | UNR | Haakon | 38 min |
| Jun 14, 5:59 AM MDT | Special Weather Statement | UNR | Jackson | 61 min |
| Jun 14, 6:26 AM MDT | Severe Thunderstorm Warning | UNR | Jackson | 31 min |
| Jun 13, 10:56 PM MDT | Special Weather Statement | UNR | Campbell | 49 min |
| Jun 13, 11:30 PM MDT | Severe Thunderstorm Warning | UNR | Campbell | 60 min |
| Jun 13, 11:47 PM MDT | Severe Thunderstorm Warning | UNR | Campbell, Crook | 58 min |
| Jun 14, 12:30 AM MDT | Special Weather Statement | UNR | Campbell | 45 min |
| Jun 14, 12:37 AM MDT | Severe Thunderstorm Warning | UNR | Campbell, Weston | 38 min |
| Jun 14, 12:53 AM MDT | Severe Thunderstorm Warning | UNR | Weston | 19 min |
| Jun 14, 1:16 AM MDT | Severe Thunderstorm Warning | UNR | Campbell, Weston | 44 min |
| Jun 14, 1:46 AM MDT | Special Weather Statement | UNR | Weston | 29 min |
| Jun 14, 2:21 AM MDT | Special Weather Statement | UNR | Weston | 39 min |
| Jun 14, 3:02 AM MDT | Special Weather Statement | UNR | Weston | 58 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.